ent-icon
Nosebleeds
My nose bleeds a little bit from 1 week .while i use a nasal spray named otrivin from last 20 years as a genetic patient
66 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Gladson Guddappa Uchil
Rhinologist 20 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Do not use Otrivin regularly..... It leads to rebound congestion called Rhinitis Medicamentosa. Consult an ENT Specialist using this app and get a contrast enhanced CT scan of your nose to evaluate the cause of your nasal bleeds.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.